# SDR SWAA2024110858019

- Difficulty date: November 8, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 66,509 hours, 36,435 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING TAXI #1 HAD A POSSIBLE TAIL PIPE FIRE AFTER F/AS AND PAX HEARD A POPPING NOISE; NO FIRE INDICATIONS IN FLIGHT DECK AND NO OTHER ABNORMAL INDICATIONS<[01] ACCOMPLISHED FIMM TASK 71-05 TASK 811; NO DEFECTS NOTED. RAN #1 NGINE PER AMM 71-00-00; NO ABNORMAL INDICATIONS
